We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham Research Online
You are in:

A note on mixing properties of invertible extensions.

Morris, G. and Ward, T. (1997) 'A note on mixing properties of invertible extensions.', Acta mathematica Universitatis Comenianae : new series, 66 (2). pp. 307-311.

Item Type:Article
Full text:PDF - Published Version (258Kb)
Publisher Web site:
Record Created:12 Oct 2012 13:05
Last Modified:17 Oct 2012 15:16

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library